MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PONSKY NBR 20 FR; FEEDING TUBE

BARD ACCESS SYSTEMS PONSKY NBR 20 FR; FEEDING TUBE
Model Number 000702
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was not provided, therefore, the device history records could not be reviewed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that some time post gastrostomy feeding tube placement, an alleged leak was identified from the cap of the feeding adapter.Reportedly, feeding adapter was removed and another feeding adapter was placed.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review, a dhr review, and complete manufacturing review could not be conducted for the investigation as the lot number is unknown.Investigation summary: one feeding tube adapter was returned for evaluation.Both caps were returned sealed, product packaging and label were not returned.Sample appeared to have residue.Functional testing was performed.Microscopic visual observation and tactile evaluation were not performed.The investigation is in unconfirmed for fluid leak, as device was infused through both ports with water using a 10ml syringe and no leaks were noted.Although a definitive root cause could not be determined, improper fit between cap plug and port or improper fit between port and connections could have potentially caused or contributed to the reported event.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: g4 h11: h6 (result, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PONSKY NBR 20 FR
Common Device Name
FEEDING TUBE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9981303
Report Number3006260740-2020-01444
Device Sequence Number2953163
Product Code KNT
UDI-Device Identifier00801741036293
UDI-Public(01)00801741036293
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103109
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000702
Device Catalogue Number000702
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2020
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer09/01/2020
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1